Benefit function and individual preferences. A generalization of the zero-maximum principle
Download full text from publisher
References listed on IDEAS
- Luenberger, David G., 1992. "Benefit functions and duality," Journal of Mathematical Economics, Elsevier, vol. 21(5), pages 461-481.
- Robert G. Chambers & Rolf Färe, 1998. "Translation homotheticity," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 11(3), pages 629-641.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ove:journl:aid:9228. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Francisco J. Delgado) or (Christopher F. Baum). General contact details of provider: http://edirc.repec.org/data/deovies.html .